# SDR CAL960326

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfg Computer
- Part number: 4034241904
- Condition: Inoperative
- Location: Equip Instal
- Part time: 11,154 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EWR - FLT 0554 - THE LANDING GEAR AURAL WARNING SOUNDED ON FINAL APPROACH TO DWR WITH 3 GREEN LANDING GEAR LIGHTS INDICATED.  CHECK LIST PROCEDURES WERE C/W DURING A 'GO-AROUND' AND THE GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED.  ACFT LANDED WITHOUT INCIDENT.  THE PROXIMITY UNIT, GEAR/FLAP SWITCHES, AND CAWS FUNCTION ALL TESTED GOOD.  INSP OF CAWS/GPWS AT COCKPIT WAS GOOD.  R2-295 LG LEVER RELAY FOUND BAD.  RELAY REMOVED AND REPLACED.  MAINTENANCE FOUND 'NO AUTOLAND' ON NR 2 DFGC DURING SENSORS/SWITCHES TROUBLESHOOTING.  UNIT FAILED RETURN TO SERVICE TEST.  NR 2 DFGC REMOVED AND REPLACED.  UNIT PASSED RTS TEST PER MM 22-01-01.  (X)
